Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Recurrant urinary tract infection causing difficulty in urinating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi i have a question about a uti
Doctor :  
how can i help u?
Doctor :  
ok
Doctor :  
proceed
User :   i just had a negative urine dip but am having difficulty urinating with some urgency
User :   i was on 3 courses of antibiotics last month to treat a positive uti test
User :   should i push for more antibiotics?
Doctor :  
ok
Doctor :  
whats ur age/sex?
User :   23/female
Doctor :  
from how many days u are having this problem?
User :   for the past month
Doctor :  
do u have burning micturation?
User :   it gets better with each course of treatment but continues to come back
User :   idk what micturation is
Doctor :  
micturation is urination
User :   no i dont have that
Doctor :   ok
User :   my urine dip was negative this morning
Doctor :  
are u married?
User :   for nitrates
Doctor :  
ok
User :   no
Doctor :  
ok
User :   and gonohrea and clamydia were negative as of last month as well
User :   i think i spelled those wrong....
Doctor :  
its ok no pronlem
Doctor :  
u can go for urine culture test
User :   dr said she didnt see the point of culturing the urine since the dip was negative
Doctor :  
if it is negative then there is no need to take antibiotic
User :   but i still have symptoms
Doctor :   are u suffering from diabetes?
User :   no

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor